On the impossibility of a generalization of the HOMFLY - Polynomial to Labelled Oriented Graphs
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 3, p. 407-419
@article{AFST_1996_6_5_3_407_0,
     author = {Christensen, Antje and Rosebrock, Stephan},
     title = {On the impossibility of a generalization of the HOMFLY - Polynomial to Labelled Oriented Graphs},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 5},
     number = {3},
     year = {1996},
     pages = {407-419},
     zbl = {0874.57001},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1996_6_5_3_407_0}
}
Christensen, Antje; Rosebrock, Stephan. On the impossibility of a generalization of the HOMFLY - Polynomial to Labelled Oriented Graphs. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 3, pp. 407-419. http://www.numdam.org/item/AFST_1996_6_5_3_407_0/

[1] Burde (G.) and Zieschang (H.) .- Knots, Walter de Gruyter, 1985. | MR 808776 | Zbl 0568.57001

[2] Fenn (R.), Rimanyi (R.) and Rourke (C.) .- The braid-permutation group, In M. E. Bozhüyük, editor, Topics in Knot Theory. Nato A.S.I Series C 399 (1993).

[3] Howie (J.) . - Some remarks on a problem of J. H. C. Whitehead, Topology 22 (1983), pp. 475-485. | MR 715251 | Zbl 0524.57002

[4] Howie (J.) .- On the asphericity of ribbon disk complements, Trans. Amer. Math. Soc. 289, n°1 (1985), pp. 281-302. | MR 779064 | Zbl 0572.57001

[5] Kaselowsky-Christensen (A.) .- Zur Verallgemeinerbarkeit des HOMFLY-Polynoms auf beschriftete orientierte Graphen und geschlossene Permutationszöpfe, Diplomarbeit Ruhr-Universität Bochum 1994.

[6] Kauffman (L.H.) .- Knots and Physics, World Scientific, Singapore, 1991. | MR 1141156 | Zbl 0733.57004

[7] Lickorish (W.B.R.) and Millett (K.C.) .- A polynomial invariant of oriented links, Topology 26 n° 1 (1987), pp. 107-141. | MR 880512 | Zbl 0608.57009

[8] Rolfsen (R.) . - Knots and Links, Publish or Perish, 1976. | MR 515288 | Zbl 0339.55004

[9] Rosebrock (S.) . - A reduced spherical diagram into a ribbon-disk complement and related examples, In P. Latiolais, editor, Lecture notes in mathematics, Springer-Verlag 1440 (1990), pp. 175-185. | MR 1082991 | Zbl 0714.57001

[10] Rosebrock (S.) . - On the realization of Wirtinger presentations as knot groups, J. Knot Theory and its Ram. 3, n° 2 (1994), pp. 211-222. | MR 1279923 | Zbl 0824.57005